# SDR WX0A2014110372245

- Difficulty date: October 29, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 50,289 hours, 34,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE SLIDE EMER LIGHT ASSEMBLY INOPERATIVE.  R & R AFT TAIL CONE SLIDE EMER LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
